# SDR ASAA2013060895030

- Difficulty date: June 8, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 22,518 hours, 6,691 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS NR 1 ENGINE TREND DATA SHOWS A SHIFT IN DELTA CRUISE AND TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  ACFT GROUNDED.  ACCOMPLISHED TSR, REF MM 77-21-01 FOUND THE T49.5 S4 EGT PROBE OUT OF LIMITS, REPLACED S4 PROBE REF MM 77-21-01, OPS CK GOOD REF MM 73-21-00-700-804-F00.
